BibTeX record journals/dm/Johnson09b

download as .bib file

@article{DBLP:journals/dm/Johnson09b,
  author    = {J. Robert Johnson},
  title     = {Universal cycles for permutations},
  journal   = {Discret. Math.},
  volume    = {309},
  number    = {17},
  pages     = {5264--5270},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.disc.2007.11.004},
  doi       = {10.1016/j.disc.2007.11.004},
  timestamp = {Sat, 22 Feb 2020 13:55:50 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Johnson09b.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics